AccuHist Pediatric, Allent, Bromfed, Endafed, Histex SR, Iofed, Lodrane 12D, Lodrane Liquid, Nalfed, Respahist, |AccuHist Pediatric
|Drugs search, click the first letter of a drug name:
| A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z | 1 | 2 | 3 | 4 | 5 | 6 | 8 | 9 Home
Generic Name: brompheniramine and pseudoephedrine (brom fen EER a meen and soo doe e FED rin)
What is brompheniramine and pseudoephedrine?
Brompheniramine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.
Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).
The combination of brompheniramine and pseudoephedrine is used to treat sneezing, cough, runny or stuffy nose, itchy or watery eyes, hives, skin rash, itching, and other symptoms of allergies and the common cold.
Brompheniramine and pseudoephedrine may also be used for purposes other than those listed in this medication guide.
What is the most important information I should know about brompheniramine and pseudoephedrine?Always ask a doctor before giving a cold or allergy medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children. Do not use any other over-the-counter cold, allergy, or sleep medication without first asking your doctor or pharmacist. If you take certain products together you may accidentally take too much of a certain drug. Read the label of any other medicine you are using to see if it contains an antihistamine or decongestant. Do not use a cough or cold medicine if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Serious, life-threatening side effects can occur if you take cough or cold medicine before the MAO inhibitor has cleared from your body. Brompheniramine and pseudoephedrine can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid drinking alcohol. It can increase some of the side effects of this medication.
What should I discuss with my healthcare provider before taking brompheniramine and pseudoephedrine?Do not use a cough or cold medicine if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Serious, life-threatening side effects can occur if you take cough or cold medicine before the MAO inhibitor has cleared from your body.
Before taking this medication, tell your doctor if you are allergic to brompheniramine, or pseudoephedrine, or if you have:
If you have any of these conditions, you may not be able to use brompheniramine and pseudoephedrine, or you may need a dosage adjustment or special tests during treatment.This medication may be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment. Brompheniramine and pseudoephedrine can pass into breast milk and may harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby.
Artificially-sweetened liquid forms of cold medicine may contain phenylalanine. This would be important to know if you have phenylketonuria (PKU). Check the ingredients and warnings on the medication label if you are concerned about phenylalanine.
How should I take brompheniramine and pseudoephedrine?
Use this medication exactly as directed on the label, or as it has been prescribed by your doctor. Do not use the medication in larger amounts, or use it for longer than recommended. Cold medicine is usually taken only for a short time until your symptoms clear up.Always ask a doctor before giving a cough or cold medicine to a child. Death can occur from the misuse of cough and cold medicines in very young children. Take this medicine with a full glass of water. Do not crush, chew, or break an extended-release tablet. Swallow the pill whole. It is specially made to release medicine slowly in the body. Breaking or opening the pill would cause too much of the drug to be released at one time.
Measure the liquid form of this medicine with a special dose-measuring spoon or cup, not a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one.Talk with your doctor if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache, cough, or skin rash.
If you need to have any type of surgery, tell the surgeon ahead of time if you have taken a cold medicine within the past few days.
This medication can cause you to have unusual results with allergy skin tests. Tell any doctor who treats you that you are taking an antihistamine.Store the medication at room temperature away from moisture and heat.
What happens if I miss a dose?
Since cold or allergy medicine is usually taken only as needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the medicine at your next regularly scheduled time. Do not take extra medicine to make up the missed dose.
What happens if I overdose?Seek emergency medical attention if you think you have used too much of this medicine.
Symptoms of an overdose may include feeling restless or nervous, nausea, vomiting, stomach pain, dizziness, drowsiness, dry mouth, warmth or tingly feeling, or seizure (convulsions).
What should I avoid while taking brompheniramine and pseudoephedrine?This medication can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid drinking alcohol. It can increase some of the side effects of this medication.
Avoid using other medicines that make you sleepy (such as sleeping pills, pain medication, muscle relaxers, and medicine for seizures, depression or anxiety). They can add to sleepiness caused by brompheniramine and pseudoephedrine.
Avoid taking diet pills, caffeine pills, or other stimulants (such as ADHD medications) without your doctor"s advice. Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.Do not use any other over-the-counter cold, allergy, or sleep medication without first asking your doctor or pharmacist. If you take certain products together you may accidentally take too much of a certain drug. Read the label of any other medicine you are using to see if it contains an antihistamine or decongestant.
Brompheniramine and pseudoephedrine side effectsGet emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have any of these serious side effects:
Keep taking the medication and talk to your doctor if you have any of these less serious side effects:
Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.
What other drugs will affect brompheniramine and pseudoephedrine?
Before taking this medication, tell your doctor if you are using any of the following drugs:
If you are using any of these drugs, you may not be able to use brompheniramine and pseudoephedrine, or you may need dosage adjustments or special tests during treatment.
There may be other drugs not listed that can affect brompheniramine and pseudoephedrine. Tell your doctor about all the prescription and over-the-counter medications you use. This includes vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start using a new medication without telling your doctor.
Where can I get more information?
What does my medication look like?
Brompheniramine and pseudoephedrine is available over-the-counter in many different brand and generic formulations. Ask your pharmacist any questions you have about this medication, especially if it is new to you.
Where can I get more information about AccuHist Pediatric ? We recommend to use www.Drugs.com
Typical mistypes for AccuHist Pediatric
zccuhist pediatric, sccuhist pediatric, wccuhist pediatric, qccuhist pediatric, axcuhist pediatric, avcuhist pediatric, afcuhist pediatric, adcuhist pediatric, acxuhist pediatric, acvuhist pediatric, acfuhist pediatric, acduhist pediatric, accyhist pediatric, acchhist pediatric, accjhist pediatric, accihist pediatric, acc8hist pediatric, acc7hist pediatric, accugist pediatric, accubist pediatric, accunist pediatric, accujist pediatric, accuuist pediatric, accuyist pediatric, accuhust pediatric, accuhjst pediatric, accuhkst pediatric, accuhost pediatric, accuh9st pediatric, accuh8st pediatric, accuhiat pediatric, accuhizt pediatric, accuhixt pediatric, accuhidt pediatric, accuhiet pediatric, accuhiwt pediatric, accuhisr pediatric, accuhisf pediatric, accuhisg pediatric, accuhisy pediatric, accuhis6 pediatric, accuhis5 pediatric, accuhist oediatric, accuhist lediatric, accuhist -ediatric, accuhist 0ediatric, accuhist pwdiatric, accuhist psdiatric, accuhist pddiatric, accuhist prdiatric, accuhist p4diatric, accuhist p3diatric, accuhist pesiatric, accuhist pexiatric, accuhist peciatric, accuhist pefiatric, accuhist periatric, accuhist peeiatric, accuhist peduatric, accuhist pedjatric, accuhist pedkatric, accuhist pedoatric, accuhist ped9atric, accuhist ped8atric, accuhist pediztric, accuhist pedistric, accuhist pediwtric, accuhist pediqtric, accuhist pediarric, accuhist pediafric, accuhist pediagric, accuhist pediayric, accuhist pedia6ric, accuhist pedia5ric, accuhist pediateic, accuhist pediatdic, accuhist pediatfic, accuhist pediattic, accuhist pediat5ic, accuhist pediat4ic, accuhist pediatruc, accuhist pediatrjc, accuhist pediatrkc, accuhist pediatroc, accuhist pediatr9c, accuhist pediatr8c, accuhist pediatrix, accuhist pediatriv, accuhist pediatrif, accuhist pediatrid, ccuhist pediatric, acuhist pediatric, acuhist pediatric, acchist pediatric, accuist pediatric, accuhst pediatric, accuhit pediatric, accuhis pediatric, accuhistpediatric, accuhist ediatric, accuhist pdiatric, accuhist peiatric, accuhist pedatric, accuhist peditric, accuhist pediaric, accuhist pediatic, accuhist pediatrc, accuhist pediatri, cacuhist pediatric, acuchist pediatric, acchuist pediatric, accuihst pediatric, accuhsit pediatric, accuhits pediatric, accuhis tpediatric, accuhistp ediatric, accuhist epdiatric, accuhist pdeiatric, accuhist peidatric, accuhist pedaitric, accuhist peditaric, accuhist pediartic, accuhist pediatirc, accuhist pediatrci, aaccuhist pediatric, acccuhist pediatric, acccuhist pediatric, accuuhist pediatric, accuhhist pediatric, accuhiist pediatric, accuhisst pediatric, accuhistt pediatric, accuhist pediatric, accuhist ppediatric, accuhist peediatric, accuhist peddiatric, accuhist pediiatric, accuhist pediaatric, accuhist pediattric, accuhist pediatrric, accuhist pediatriic, accuhist pediatricc, etc.